# SDR ASAA2018062185146

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 20,982 hours, 6,910 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15032
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 21,018 hours, 6,922 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTS OF #2 ENGINE START VALVE LIGHT FLICKERING AFTER ENGINE START.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE START VALVE IAW AMM 80-11-03.
